Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 71 (2002), 1799-1799
DOI: http://dx.doi.org/10.1090/S0025-5718-02-01500-4
PII: S 0025-5718(02)01500-4
Published electronically: May 17, 2002
Review copyright: © Copyright 2002 American Mathematical Society
Full text: PDF   This review is available free of charge.

Asymptotics and Mellin-Barnes integrals, by R. B. Pari and D. Kaminski
Additional book information: Encylopedia of Mathematics and Its Applications, Volume 85, Cambridge University Press, New York, NY, 2001, xvi + 422 pp., $95.00
MSC (2000): Primary 41A60, 33-02, 33Cxx, 30E15

Reviewed by: Nico M. Temme